Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    testro's Avatar
    testro is offline New Member
    Join Date
    Jul 2003
    Location
    East Carolina University
    Posts
    46

    Acne worse w/ higher doses?

    I know this question sounds stupid, but sometimes side effects and doses are not correlated how you think they would be. Do acne sides increase with increased doses of test?

  2. #2
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    I believe that acne comes from hormonal inballences. I may be wrong, but I read that somewhere.

  3. #3
    skii96's Avatar
    skii96 is offline Member
    Join Date
    Feb 2002
    Location
    A cage in the Zoo!
    Posts
    677
    They do somewhat. For some reason when i went real high with my test dosage (2g's/wk) w/o adding anything else my acne got worse.

  4. #4
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by skii96
    They do somewhat. For some reason when i went real high with my test dosage (2g's/wk) w/o adding anything else my acne got worse.
    true true....more test=more sides

  5. #5
    majorpecs's Avatar
    majorpecs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Houston
    Posts
    2,313
    Blog Entries
    1
    Yes....the higher the dose...the more pronounced the sides...ie more hair, acne, etc etc...

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    agreed....... also trying to keep blood levels more stable will help out in the sides.

  7. #7
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    With me, though I do NOT run HIGH doses of TEST, I do not break out while on. I break out while coming off (ie: hormonal imbalance)

  8. #8
    shootdeep's Avatar
    shootdeep is offline Member
    Join Date
    Nov 2003
    Location
    adrenaline high
    Posts
    732
    oddly enough, i only break out when i have deca in the cycle. the higher the dose the more i break out.

  9. #9
    Fartdaemon's Avatar
    Fartdaemon is offline Member
    Join Date
    Mar 2003
    Location
    Canada
    Posts
    516
    From what I understand it is true hormonal imbalance casue more acne, that is why you must keep a good balance with all your gear....and yes more juice more sides is ussually the rule of thumb!

    I find that apply Nizoral 2% dandruff shampoo daily, helps with acne on my chest, back and shoulders

  10. #10
    testro's Avatar
    testro is offline New Member
    Join Date
    Jul 2003
    Location
    East Carolina University
    Posts
    46
    yea I dont break out anywhere else besides my face, which sucks. Im not totally sure that it is from the steroids becuase I break out faintly when coming off and then tend to break out like a month later. But I;ve only taken 2 cycles so this may just be coincidence. I plan on running 500mg test eneth and 400mg deca a week...never taken deca before. How many of you break out worse with deca?

  11. #11
    blanket is offline Junior Member
    Join Date
    Feb 2003
    Location
    canada
    Posts
    75
    I love deca and it never made me break out more, but then again my body's different than yours, but its the first time I hear someone breaks out more with deca

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •